# SDR CALA2019053100861

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 51,432 hours, 18,263 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B26
- Condition: Seized
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: F, A

## Discrepancy

ENGINE FAILURE, LEFT ENG N2 SEIZURE. EXECUTED SEVERE DAMAGE CHECKLIST, RIGHT FIRE BOTTLE DSCHGE. REMOVED ENGINE PER W/C 29-7100-1-0900. S/N OFF 874209 R&R LEFT ENG. DRY MOTOR, WET MOTOR, IDLE LEAK CK, VIBRATION SURVEY, POWER ASSURANCE CK FOUND SATISFACTORY. STILL NEED TO R&R/INSPECT MCD, SCAVENGE OIL FILTER, OIL SUPPLY FILTER, FUEL FILTER, STARTER MAGNETIC PLUG, PER CARD 29-7100-1-4900. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1027410  SN OFF 4209 IPC REFERENCE # 72-00-00 INSPECT NBR 1 ENG MCD AND STARTER MAG PLUG AND FOUND GOOD. SCAVENGE OIL FILTER, AND OIL AND FUEL FILTER REPLACED.
